# SDR SWIA202264852

- Difficulty date: January 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY DOOR LANDING WAS CRACKED AT THE AFT DOOR LATCH CUT-OUT     (C-CHECK RO 3/11/2022)     INSTALLED NEW TRU BAY LANDING (P/N CC670-33151-6) ON RH SIDE BETWEEN FS169.00 AND FS202.75 PER STEP #1 OF MHIRJ REO 670-53-11-1789 REV --, DATED 2022-02-13, BOMBARDIER DWG# CC670-33040 REV G AND CRJ700 SRM'S 51-42-06-001-001 A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
